# SDR USAASA07004

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAV300702
- Condition: Smoke
- Location: Cabin
- Part time: 19,592 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT FLT 1822, MIA TO CLT - DURING CRUISE, THE CABIN CREW NOTICED AN ELECTRICAL ODOR.  THE PASSENGER ENTERTAINMENT AND VIDEO EQUIPMENT WERE SHUT DOWN, AS WELL AS POWER TO THE SEATS.  THE ODOR WENT AWAY, BUT WAS NOTICED AGAIN DURING THE APPROACH TO CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE VIDEO SYSTEM CONTROL UNIT.  OK FOR SERVICE.
